# SDR TSAA0726015

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N837AL
- Make and model: Boeing 737236
- Aircraft serial: 23169
- Aircraft time: 37,749 hours, 32,690 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899929
- Part serial: 0507
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

FLIGHT 246 HNL- ITO, DURING CLIMB, THE NR 2 ENGINE HAD AN OVERHEAT INDICATION.  THE CREW SHUT DOWN THE NR 2 ENGINE AND ACTIVATED THE ENGINE FIRE EXTINGUISHING BOTTLES.  THE AIRCRAFT RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE LOOP ELEMENT PER AMM 26-11-1; REMOVED AND REPLACED THE FORWARD AND AFT ENGINE FIRE BOTTLES PER AMM 26-21-4.  AIRCRAFT WAS RETURNED TO SERVICE.
